RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1978, Volume 14, Number 9, Pages 1601–1605 (Mi de3489)  

Ordinary Differential Equations

Uniform asymptotic stability of a differential system with respect to the first nonlinear approximation of order $\mu $

V. N. Shchennikov

Ogarev Mordovia State University

Full text: PDF file (446 kB)

Bibliographic databases:
UDC: 517.925.31
Received: 04.01.1976

Citation: V. N. Shchennikov, “Uniform asymptotic stability of a differential system with respect to the first nonlinear approximation of order $\mu $”, Differ. Uravn., 14:9 (1978), 1601–1605

Citation in format AMSBIB
\Bibitem{Shc78}
\by V.~N.~Shchennikov
\paper Uniform asymptotic stability of a differential system with respect to the first nonlinear approximation of order $\mu $
\jour Differ. Uravn.
\yr 1978
\vol 14
\issue 9
\pages 1601--1605
\mathnet{http://mi.mathnet.ru/de3489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=509519}
\zmath{https://zbmath.org/?q=an:0398.34040}


Linking options:
  • http://mi.mathnet.ru/eng/de3489
  • http://mi.mathnet.ru/eng/de/v14/i9/p1601

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020